Han Xinfang, Ma Li, Yang Xue, . Remarks on Non-Symmetric Perturbed Dirichlet Forms and Switching Identities[J]. Chinese Journal of Applied Probability and Statistics, 2011, 27(3): 305-311.
Citation:
|
Han Xinfang, Ma Li, Yang Xue, . Remarks on Non-Symmetric Perturbed Dirichlet Forms and Switching Identities[J]. Chinese Journal of Applied Probability and Statistics, 2011, 27(3): 305-311.
|
Han Xinfang, Ma Li, Yang Xue, . Remarks on Non-Symmetric Perturbed Dirichlet Forms and Switching Identities[J]. Chinese Journal of Applied Probability and Statistics, 2011, 27(3): 305-311.
Citation:
|
Han Xinfang, Ma Li, Yang Xue, . Remarks on Non-Symmetric Perturbed Dirichlet Forms and Switching Identities[J]. Chinese Journal of Applied Probability and Statistics, 2011, 27(3): 305-311.
|